# SDR SWIA201126883

- Difficulty date: July 21, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 21,182 hours, 17,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR SIDE AND RIGHT EXTERIOR MIDDLE EMERGENCY LIGHTS ARE OUT.  (FLT 4688)  RELAMPED EMERGENCY LIGHTS.
